# SDR UPS96805869

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 4613574
- Condition: Corrosion
- Location: Fs 210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON LONGERON 8R SPLICE FS 210.  REPLACED SPLICE FITTING PER SRM 51-1-20D.
